Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Hello i need some support


[Se...]

Recommended Posts

My reason for joining BenzoBuddies is because i am trying to find all help i can get.

After taking Risperidone 2mg for 1 month I quit it cold turkey, also quit coffee at the same time, been taking around two big cups a day for 20 years.

It has been 6 weeks without both substances and i still have insomnia, sometimes i take clonazepam to help sleep but i can't stand taking anything anymore.

So i'd like to find people that have or had the same trouble and see what they say, like how long did it last for you? Could it be still the post acute withdrawal syndrome i am having? I read reports of people saying it took them more than a year to get over caffeine, and for risperidone 3 months+.

Thank you

Link to comment
Share on other sites

Welcome to BenzoBuddies!  We are glad you decided to join us.  You'll find a lot of support and information on this forum, which is the only one of its kind online.  Stopping coffee abruptly can cause strong symptoms, but they usually don't last more than a few days.

 

For those starting a taper, we generally recommend starting out at a rate of 5 to 10% every 10-14 days, then adjusting the taper to suit your own needs.  Note: very short term users may be able to taper faster.

 

Withdrawal symptoms, which vary widely but commonly include anxiety and insomnia, often occur during a taper, but these are temporary and will get better in time.  In general, first tapers are easier, but cold turkeys or multiple withdrawals may be more severe and longer lasting.  Here are a few links to get you started:

 

The Ashton Manual, a concise reference for tapering and symptom issues.

 

You can post or search for posts about Risperidone here:

Other Medications

 

Once again, welcome!

Link to comment
Share on other sites

Why would you quit coffee, especially after a cold turkey

Off your medication? Why not get over withdrawal of one,

and then cut down on coffee slowly. 😲

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...